View Full Version : how to deal with adderal comedown without benzos?


JeffS
01-22-14, 12:00 AM
are benzos required when taking a medication like adderall xr?

i find i dont really feel the comedown so strongly i just take a sleeper and go to bed...


does the comedown ever lessen over time or is taking a benzo the only way to come down comfortably

or can i avoid coming down by re-dosing then crashing and taking a sleeper when its time for bed


thanks

Twiggy
01-22-14, 01:39 AM
I've never had to use a benzo to comedown from adderall or any stimulant.

Melatonin is good to take if you have a hard time sleeping.

Laserbeak
01-22-14, 02:47 AM
I take benzos, but for other reasons than "coming down from Adderall." In fact, I've taken them in pretty much the same amount for years before I started Adderall. I don't see much of a reason to need something to come down from it, it doesn't leave you strung out like some street drugs can. You should just be able to fall asleep once it's worn off as you normally did before you started it. If you had problems sleeping before you started taking Adderall, then you may have an underlying insomnia problem that needs separate treatment.

liveandletdie
01-23-14, 11:09 PM
A antihistamine is an option
There are over the counter sleep aids
Also there are sleep supplement formulations

peripatetic
01-23-14, 11:33 PM
adderall was terrible for me. is it headache and crankiness? a non medication option try to make sure you're eating regularly and drinking enough water throughout the day--set timers as needed and eat small snacks throughout even when not hungry and carry a water bottle--and that helped more with irritability and headache which were prolly over hunger and dehydration and not a "crash" so much as the build up of that from the day hitting all at once in the evening.

it takes awhile to adjust to side effects and what they are and how present and blah blah blah...after you've titrated to your dosage maybe a couple of weeks after that your body should adjust somewhat. that's the reason to titrate up slowly though...to give time to adjust and reduce side effects. if its been longer you should defo let your doctor know and if still titrating then i would ask about going more slowly to give adjustment time.

janiew
01-24-14, 02:02 AM
There are other options...

targusroc
01-24-14, 07:33 PM
there shouldnt be a comedown...thats a side effect....if it continues try something something else or a lower dose....trust.....give it 3-4 days....

JeffS
01-25-14, 12:15 PM
at this point now.....I actually dont comedown from adderall xr anymore i only use a benzo .25-.05 when i need to to take the edge of whenever i get a bit anxious.

at night i take a sleeper and it works very well.


adderall xr has worked wonders for me it has given me my life back.... before ADDERALL XR i never had the ability to focus.... my adhd is super bad its was a sad existence but now i see the world in a whole new light the way its meant to be seen. I feel that i can finally be myself and not struggle with attention and focus and distractions.

Planet earth is so beautiful :)

Future is really bright